Q. My jock itch problem recurs once I stop medicine. Why?

Answered by
Dr. C Elanchezhian
and medically reviewed by Dr. Hemalatha
Published on Sep 06, 2019

Hi doctor,

I am having jock itch for the last 22 months. The doctor prescribed me Fluconazole 150 mg and Levocetirizine for 4 weeks. Also, I am using Onabet cream in the morning and Lulifin cream at night. But the problem is arising once I stopped using the medicine. Please prescribe me a good medicine and solve my problem.

Dr. C Elanchezhian

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

Good you used antifungal, and antihistamine medicines for four weeks. But your complaint is recurrence if you discontinue the medicines. Are you having diabetes? If it is, then take treatment to control sugar.

Try this cream or lotion with the consent of your doctor. Lobate GM Neo cream (Clobetasol+Miconazole+Neomycin) steroid, antifungal and antibiotic combination. Apply 2 to 3 times daily for 15 days till the lesion color change to normal.

Change inner cloths daily, and prefer to use cotton cloths. Wash the cloths after you soak in hot water. Hope you will be fine. Review after 15 days.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Homeopathic Medicine for Ringworm or Jock Itch

Article Overview: Jock itch, also called tinea cruris, more commonly known as ringworm.This article discusses regarding the basic misconceptions about ringworm and its permanent solution. Read Article


Dr. Jayvirsinh Indrasinh Chauhan
Homeopathic Physician

What Is Jock Itch? Jock itch, also called tinea cruris, more commonly known as ringworm, is a kind of fungal infection which frequently affects the groin area although it can affect any part of the skin. As It has already been said, it is a fungal infection, but what are the triggering factors for...  Read Article

Please suggest treatment for candidal balanitis.

Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.  Sympoms are: Red skin around head of penis and itchiness aft...  Read Full »

I have a terrible jock itch. How can I be treated?

Query: Hello doctor, I am a 30-year-old unmarried male. I am sexually active and I have been using commercial sex workers for the past few years. However, from last year, I started myself getting tested regularly for different STD infections etc. and all my reports have come negative. I have got...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.